# SDR DALA2016101307237

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 64,294 hours, 46,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 11 TO 15.    REPLACED THE BATTERY PACK IAW AMM 33-53-00 OP CHECKED GOOD.
